Completely positive maps on Coxeter groups and the ultracontractivity of the q-Ornstein-Uhlenbeck semigroup

Marek Bożejko

Banach Center Publications (1998)

  • Volume: 43, Issue: 1, page 87-93
  • ISSN: 0137-6934

How to cite


Bożejko, Marek. "Completely positive maps on Coxeter groups and the ultracontractivity of the q-Ornstein-Uhlenbeck semigroup." Banach Center Publications 43.1 (1998): 87-93. <>.

author = {Bożejko, Marek},
journal = {Banach Center Publications},
keywords = {completely positive maps},
language = {eng},
number = {1},
pages = {87-93},
title = {Completely positive maps on Coxeter groups and the ultracontractivity of the q-Ornstein-Uhlenbeck semigroup},
url = {},
volume = {43},
year = {1998},

AU - Bożejko, Marek
TI - Completely positive maps on Coxeter groups and the ultracontractivity of the q-Ornstein-Uhlenbeck semigroup
JO - Banach Center Publications
PY - 1998
VL - 43
IS - 1
SP - 87
EP - 93
LA - eng
KW - completely positive maps
UR -
ER -


  1. [B] D. Bakry, L'hypercontractivité et son utilisation en théorie des semigroupes, Lectures on Probability Theory, Lecture Notes in Mathematics, vol.1581, Springer, Berlin Heidelberg New York, (1994), 1-114. 
  2. [Bia] Ph. Biane, Free Hypercontractivity, Prepublication N 350, Paris VI, (1996), 1-19. 
  3. [B1] M. Bożejko, Positive definite kernels, length functions on groups and a noncommutative von Neumann inequality, Studia Math. 95 (1989), 107-118. Zbl0714.43007
  4. [B2] M. Bożejko, A q-deformed probability, Nelson's inequality and central limit theorems, Non-linear fields, classical, random, semiclassical (P. Garbaczewski and Z. Popowicz, eds.), World Scientific, Singapore, (1991), 312-335. 
  5. [B3] M. Bożejko, Ultracontractivity and strong Sobolev inequality for q-Ornstein-Uhlenbeck semigroup (to appear). Zbl1071.47510
  6. [BSp1] M. Bożejko and R. Speicher, An Example of a Generalized Brownian Motion, Comm. Math. Phys. 137 (1991), 519-531. Zbl0722.60033
  7. [BSp2] M. Bożejko and R. Speicher, An Example of a generalized Brownian motion II. In : Quantum Probability and Related Topics VII (ed. L. Accardi), Singapore: World Scientific (1992), 219-236. 
  8. [BSp3] M. Bożejko and R. Speicher, Interpolation between bosonic and fermionic relations given by generalized Brownian motions, Math. Zeit. 222 (1996), 135-160. 
  9. [BSp4] M. Bożejko and R. Speicher, Completely positive maps on Coxeter Groups, deformed commutation relations, and operator spaces, Math. Annalen 300 (1994), 97-120. Zbl0819.20043
  10. [BKS] M. Bożejko, B. Kümmerer and R. Speicher, q-Gaussian Processes: Non-commutative and Classical Aspects, Comm. Math. Phys. 185 (1997),129-154. Zbl0873.60087
  11. [BSz] M. Bożejko and R. Szwarc, Algebraic length and Poincare series on reflection groups with applications to representations theory, University of Wrocław, preprint (1996), 1-25. 
  12. [Buch] A. Buchholz, Norm of convolution by operator-valued functions on free groups, Proc. Amer. Math. Soc., (1997). 
  13. [CL] E. A. Carlen and E. H. Lieb, Optimal hypercontractivity for Fermi fields and related non-commutative integration inequalities, Comm. Math. Phys. 155 (1993), 27-46. Zbl0796.46054
  14. [CSV] T. Coulhon, L. Saloff-Coste, and N. Th. Varopoulos, Analysis and Geometry on Groups, Cambgidge Tracts in Mathematics, vol.100, Cambridge University Press, 1992. 
  15. [DL] E. B. Davies and J. M. Lindsay, Non-commutative symmetric Markov semigroups, Math. Zeit. 210 (1992), 379-411. Zbl0761.46051
  16. [G] L. Gross, Hypercontractivity and logarithmic Sobolev inequalities for the Clifford-Dirichlet form, Duke Math. J. 42 (1975), 383-396. Zbl0359.46038
  17. [H] U. Haagerup, An example of a non nuclear C*- algebra which has the metric approximation property, Invent. Math. 50 (1979), 279-293. Zbl0408.46046
  18. [HP] U. Haagerup and G. Pisier, Bounded linear operators between C*-algebras, Duke Math. J. 71 (1993), 889-925. Zbl0803.46064
  19. [JSW] P. E. T. Joergensen, L. M. Schmitt and R. F. Werner, Positive representations of general commutation relations allowing Wick ordering, J. Func. Anal., 134 (1995),3-99. Zbl0864.46047
  20. [N] E. Nelson, The free Markoff field, J. Func. Anal. 12 (1973), 211-227. Zbl0273.60079
  21. [P] G. Pisier, The Operator Hilbert Space OH, Complex Interpolation and Tensor Norms, Mem. Amer. Math.Soc. 1996. Zbl0932.46046
  22. [Spe] R. Speicher, A non commutative central limit theorem, Math. Zeit. 209 (1992), 55-66. Zbl0724.60023
  23. [VDN] D. V. Voiculescu, K. Dykema and A. Nica, Free random variables, CRM Monograph Series No.1, Amer. Math. Soc., Providence, RI, 1992. 
  24. [Z] D. Zagier, Realizability of a model in infinity statistics, Comm. Math. Phys. 147 (1992), 199-210. Zbl0789.47042

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.